# SDR DALA2022083005803

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 137,214 hours, 20,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 L1 EXTERNAL DOOR HANDLE NOT ALL THE WAY IN. DOOR DIDN'T ARM. CORRECTIVE ACTION: OPENED & CLOSED DOOR. ALL OPS NML. OK FOR SVC (9064874)
